MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. MATCH IT! DNA SOFTWARE

IMMUCOR GTI DIAGNOSTICS, INC. MATCH IT! DNA SOFTWARE
Model Number 888623
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
Efs angers reported an error with a list of ambiguities with imgt 3.41 and matchit! dna software v1.3.They used matchit! dna software v1.3 according to the ifu.They compared the report for one sample ((b)(6)) in imgt 3.39 and imgt 3.41.The list of ambiguities is inexact, the list lost some of the allele combinations that were listed in the files.Upon investigation, it was discovered that alleles were being truncated on import of exp files.A sql function, utilfn_split, involved in the import is limiting the number of characters to 4000 characters.This affects the alleles that are imported into match it!, limiting the alleles for some loci.

Brand Name
MATCH IT! DNA SOFTWARE
Common Device Name
MATCH IT! DNA SOFTWARE
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key11404597
Report Number2183608-2021-00002
Device Sequence Number11648965
Product Code MZI
UDI-Device Identifier10888234400394
UDI-Public10888234400394
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
BK190439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number888623
Device Catalogue Number888623
Device Lot Number3007082
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA-WKS-21-001
Patient Sequence Number1